Skip to Main content Skip to Navigation
Journal articles

Studies of the Petrov Module for a Family of Generalized Liénard Integrable Systems

Abstract : In this article we use the Lambert function in order to study a family of integrable generalized Liénard equations Xf which display a center. We first prove a conjugation lemma inside a continuum of nested periodic orbits. Then we deduce an explicit operator of Gelfand–Leray associated with the Hamiltonian of equation Xf. Afterwards, we provide a generating family for the associated Petrov module. Finally, by using the Lambert function, we study the monotonicity of the Abelian integral of this generating family’s elements.
Document type :
Journal articles
Complete list of metadata

Cited literature [23 references]  Display  Hide  Download

https://hal.inria.fr/hal-01571808
Contributor : Frederique Clement <>
Submitted on : Saturday, September 30, 2017 - 3:16:01 PM
Last modification on : Thursday, December 10, 2020 - 11:07:29 AM
Long-term archiving on: : Sunday, December 31, 2017 - 12:41:09 PM

File

ManuscriptMegret.pdf
Files produced by the author(s)

Identifiers

Citation

Lucile Mégret. Studies of the Petrov Module for a Family of Generalized Liénard Integrable Systems. Qualitative Theory of Dynamical Systems, SP Birkhäuser Verlag Basel, 2017, 20 (2), pp.1-21. ⟨10.1007/s12346-017-0250-3⟩. ⟨hal-01571808⟩

Share

Metrics

Record views

725

Files downloads

765